Jump to content
CrazyBoards.org

Recommended Posts

Ok, I took my nighttime meds.  Ain't even tired. Is this a sign of hypomania? M thoughts race but I'm content. I'm happy and I want to stay up but I also know I have to get some sleep. M gabapentin was reduced from 300 mg to 200 mg three times a day. 

 

I think ink I've been on abilify for almost two months now. Insomnia has always been a problem when on Abilify but it is a sweet anti-psychotic. 

 

Idk why I'm up like I am. I'm getting more on fire for God. I know no preaching. I mean I'm not going to be concerned until I seeing it from other ppl that I'm acting weird. 

 

The only symptom is racing thoughts and insomnia. I have pharmagaba which is good to relax you. I hope I'll be ok.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...